# SDR SWAA2021031752809

- Difficulty date: February 17, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE BS 540 BETWEEN RBBL 24.5 AND RBBL 45 CENTER SECTION / REPLACED STIFFENER FLOOR STRUCTURE BS540 BETWEEN RBBL 24.5 AND RBBL 45 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 WITH ASSY P/N 143A5240-32 # PO 2021 118523
